# SDR SWIA201332602

- Difficulty date: January 15, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 3,381 hours, 2,536 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS NOTICED BURNING PLASTIC SMELL IN THE AREA OF THE FIRST CLASS CLOSET, BUT NOT IN CLOSET.  NO SMOKE.  (FLT 4454)  INSPECTED BEHIND PSU AISLE CEILING PANEL NO SIGN OF SMOKE NOTED.  ALL ELECTRICAL SYSTEM LIGHTING WORKING PROPERLY, NO SIGN OF OVER HEATING.
